SciELO - Scientific Electronic Library Online

 
vol.15 número3Generalization of New Continuous Functions in Topological SpacesConvergence theorems for generalized asymptotically quasi-nonexpansive mappings in cone metric spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.15 no.3 Temuco  2013

http://dx.doi.org/10.4067/S0719-06462013000300007 

 

On quasi-conformally flat and quasi-conformally semisymmetric generalized Sasakian-space-forms

 

D.G. Prakasha1 and H.G. Nagaraja2

1Department of Mathematics, Karnatak University, Dharwad-580 003 Karnataka State, India. prakashadg@gmail.com

2Department of Mathematics Central College Campus, Bangalore University, Bangalore-560 001, India. hgnraj@yahoo.com


ABSTRACT

The object of the present paper is to study quasi-conformally flat and quasi-conformally semisymmetric generalized Sasakian-space-forms.

Keywords and Phrases: Generalized Sasakian-space-forms, quasi-conformally flat, quasi-conformally semisymmetric , Einstein manifold, scalar curvature.


RESUMEN

El objeto del artículo actual es estudiar formas de espacio Sasakian cuasi-conformacionales planas y cuasi-conformacionales generalizadas semisimétricas.

2010 AMS Mathematics Subject Classication: 53C25, 53D15.


 

References

[1] P. Alegre, D. Blair and A. Carriazo, Generalized Sasakian-space-forms, Israel J. Math. 14 (2004), 157-183.         [ Links ]

[2] P. Alegre and A. Carriazo, Structures on generalized Sasakian-space-form, Differential Geom. and its application 26 (2008), 656-666. doi. 10.1016/j difgeo.         [ Links ]

[3] K. Amur and Y.B. Maralabhavi, On quasi-conformally flat spaces, Tensor (N.S.) 31 (2)(1977), 194-198. Math Soc., 45 (2)(2008), 313 - 319.         [ Links ]

[4] D.E. Blair, Contact manifolds in Riemannian Geometry, Lecture Notes in Mathematics, Vol. 509, Springer-Verlag, Berlin, 1976.         [ Links ]

[5] U.C. De and A. Sarkar, Some results on generalized Sasakian-space-forms, Thai J. Math. 8(1) (2010), 1-10.         [ Links ]

[6] U.C. De and A. Sarkar, On the projective curvature tensor of generalized Sasakian-space- forms, Quaestiones Mathematicae, 33(2)(2010), 245-252.         [ Links ]

[7] R. Deszcz, On the equivalance of Ricci-semisymmetry and semisymmetry, Dept. Math. Agri-cultural Univ. Wroclaw, Preprint No.64, 1998.         [ Links ]

[8] L.P. Eisenhart, Riemannian Geometry, Princeton University Press, princeton, N. J., 1949.         [ Links ]

[9] K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math.J., 24 (1972), 93-103.         [ Links ]

[10] U.K. Kim, Conformally flat generalized Sasakian-space-forms and locally symmetri generalized Sasakian-space-forms, Note di matemetica 26 (2006), 55-67.         [ Links ]

[11] L.D. Ludden, Submanifolds of cosymplectic manifolds, J.Diff Geom. 4 (1970), 237-244.         [ Links ]

[12] D.G. Prakasha, On generalized Sasakian-space-forms with Weyl-conformal curvature tensor, Lobacheviskii J. Math., 33 (3) (2012), 223-228.         [ Links ]

[13] Z.I. Szabo, Structures theorems on Riemannian spaces satisfying R(X, Y) · R = 0, I. The local version J. Diff. Geom. 17 (1982), 531-582.         [ Links ]

14 K. Yano and S. Sawaki, Riemannian manifolds admitting a conformal transformation group, J. Diff Geom. 2 (1968), 161-184.         [ Links ]


Received: May 2012 / Accepted: September 2013.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons